# SDR 2002F00109

- Difficulty date: January 18, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Part number: 1173T101
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 201 - HNL-LIH - AFTER TAKEOFF, NR 2 PACK TRIPPED.  RESET AND TRIPPED AGAIN.  RETURNED TO HNLG FOR UNEVENTFUL LANDING.  REPLACED THE 365 TEMPERATURE SENSOR AND MODULATING VALVE.  OPS CHECK, LEAK CHECK AND ENGINE RUN OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
